# SDR ASAA11510095

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,146 hours, 5,494 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0358
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 12,136 hours, 3,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 A FAULT WAS FOUND ON ENG 2 MESSAGE 73-10812 LONG TERM FAULT T 12 IS OUT OF RANGE.  AVIONICS FOUND MULTIPLE INTERNAL EEC FAULTS REPLACED NR 2 ENG EEC REF MM 73-21-60.  ALL OPS TEST GOOD.
